Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

8 year old taking antibiotics for bronchitis. Blurry vision, feeling cold. Are these symptoms?

My 8 year old son has been on antibiotics for 2 days because of bronchitis. He did not have a fever and normally runs around 98.9 to 99.5 earlier he complained of things farther away being blurry. He is also complaining of nausea and a headache now with a 95.9 tl 96.5 temperature. Are these normal symptoms of bronchitis or could something else be going on. He is taking amoxicillin and pregnancy zone plus I had a breathing treatment about an hour before the blurry vision. Vision is fine now. He says he feels cold, but typically walks around d in shorts only because he is so warm.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

If he has blurring vision which just started then he should be taken to ER at the earliest. But if he has this problem from quiet some time then consult your opthalmologist for vision examination.

Monitor his respiratory rate and other danger signs like chest retractions, stridor etc.

Continue to ask further queries as required.
Hope this helps.
Take care.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor